Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 177, NWS Jacksonville, FL

July 30, 2012Charlton County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 30, 2012, 3:47 PM EDT for Charlton County, Georgia; Nassau County, Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 3:47 PM EDT (19:47 UTC)
Expired
Jul 30, 2012, 4:30 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 29 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 4:00 PM EDTTSTM WND DMGHilliard, FLTHE DEPARTMENT OF PUBLIC WORKS REPORTED TREE LIMBS DOWN ON PWERLINES WHICH CAUSED POWER OUTAGES. THE TIME GIVEN WAS BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2934 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WUUS52 KJAX 301947
SVRJAX
FLC089-GAC049-302030-
/O.NEW.KJAX.SV.W.0177.120730T1947Z-120730T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 430 PM EDT

* AT 347 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HILLIARD...AND
  MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HILLIARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3061 8159 3060 8206 3087 8203 3085 8190
      3080 8187 3079 8181 3076 8178 3077 8176
      3075 8173 3074 8167 3075 8168 3075 8166
      3073 8165 3074 8162 3072 8158
TIME...MOT...LOC 1947Z 273DEG 17KT 3074 8194

$$

PETERSON
1 follow-up statement
040 
WWUS52 KJAX 302029
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT MON JUL 30 2012

FLC089-GAC049-302039-
/O.EXP.KJAX.SV.W.0177.000000T0000Z-120730T2030Z/
CHARLTON GA-NASSAU FL-
429 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NASSAU AND EASTERN
CHARLTON COUNTIES WILL EXPIRE AT 430 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3061 8159 3060 8206 3087 8203 3085 8190
      3080 8187 3079 8181 3076 8178 3077 8176
      3075 8173 3074 8167 3075 8168 3075 8166
      3073 8165 3074 8162 3072 8158
TIME...MOT...LOC 2029Z 273DEG 17KT 3073 8171

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:37 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 30, 2:37 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT MON JUL 30 2012

...SLIGHT RISK OF SEVERE STORMS THROUGH TUESDAY...

.SHORT TERM...TONIGHT THROUGH THURSDAY...
REST OF THIS AFTERNOON...SHORT-WAVE TROF AXIS HAS TRIGGERED NUMEROUS
THUNDERSTORM ACTIVITY ACROSS NE FL WHILE FURTHER UPSTREAM ACROSS SE
GA SOME LINGERING MORNING CLOUDS HAS DELAYED STORM ACTIVITY. MOSTLY
STRONG STORMS ARE EXPECTED WITH GUSTY WINDS/EXCESSIVE LIGHTNING BUT
A FEW ISOLATED SEVERE STORMS STILL POSSIBLE...MAINLY ACROSS SE GA
WHERE MORE HEATING HAS OCCURRED.

TONIGHT...MOST OF THE ACTIVITY WILL FADE BY SUNSET WITH ONLY
ISOLATED ACTIVITY EXPECTED TO LINGER AFTER MIDNIGHT WITH THE TROF
AXIS BUT STILL A DIURNAL MINIMUM IN TSTM ACTIVITY IS EXPECTED AFTER
MIDNIGHT. MUGGY OVERNIGHT LOWS IN THE 70S EXPECTED.

TUESDAY...NEXT SIGNIFICANT SHORTWAVE IN W/NW FLOW WILL APPROACH THE
REGION AND IMPACT THE SE GA REGION BY THE LATE MORNING AND REMAINDER
OF THE FORECAST AREA DURING THE AFTERNOON. THIS WILL LEAD TO ANOTHER
ROUND OF NUMEROUS STORMS WITH SCATTERED STRONG TO SEVERE WIND GUSTS
EXPECTED AS STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE
REGION IN A SLIGHT RISK STORM THREAT. MAX TEMPS WILL ONCE AGAIN
LIKELY BE TEMPERED BY EARLY ROUND OF CONVECTION AND END UP IN THE
LOWER 90S BEFORE BEING COOLED BY STORMS DURING THE AFTERNOON AND
EVENING HOURS.

TUESDAY NIGHT...SLOW MOVING TROF AXIS WILL CONTINUE AT LEAST
SCATTERED SHOWERS AND STORMS THROUGH MUCH OF THE NIGHT...SOME OF
WHICH COULD CONTINUE TO BE STRONG WITH GUSTY WINDS. SLOW MOVING
STORM ACTIVITY COULD ALSO START TO PRODUCE TO LOCALIZED FLOODING
PROBLEMS AS TRAINING OF SOME STORMS WILL BE POSSIBLE.

WEDNESDAY...MOST LIKELY THE LAST DAY OF NUMEROUS STORMS AS ABUNDANT
MOISTURE FROM WEAKENING TROF AXIS WILL CONTINUE TO HELP TRIGGER
CONVECTION. MODELS DO DISAGREE ON HOW QUICKLY MOISTURE WILL PUSH OUT
OF THE REGION...BUT FOR NOW HAVE GONE WITH THE SLOWER AND WETTER GFS
SOLUTION. MAX TEMPS NEAR 90 ACROSS NE FL AND LOWER 90S ACROSS SE GA.

THURSDAY...SOMEWHAT DRIER AIRMASS PUSHES IN ON WESTERLY STEERING
FLOW AND WITH ONLY SCATTERED TSTM ACTIVITY EXPECTED MAX TEMPS WILL
NUDGE BACK UPWARDS INTO THE LOWER TO MIDDLE 90S.

.LONG TERM...FRIDAY THROUGH MONDAY...

A GENERAL SOUTHWEST/WEST STEERING FLOW THROUGH THE PERIOD WITH NEAR
NORMAL MOISTURE LEVELS WILL KEEP A CHANCE FOR SCATTERED AFTERNOON
AND EVENING STORMS EACH DAY. MAX TEMPS GENERALLY IN THE LOWER/MIDDLE
90S AND LOWS IN THE 70S.

&&

.AVIATION...NUMEROUS SHOWERS AND STORMS MOVING ACROSS THE AREA
WILL PRODUCE OCNL TS WITH IFR/GUSTY WINDS TIL AROUND 22Z.
OTHERWISE PREVAILING VFR.

&&

.MARINE...
SW FLOW AT 10-15 KNOTS WILL CONTINUE THROUGH THE ENTIRE WEEK WITH
POSSIBLE NOCTURNAL SURGES OF 15-20 KNOTS OVER THE OFFSHORE WATERS AT
TIMES. SEAS WILL GENERALLY REMAIN IN THE 2-4 FT RANGE. OFFSHORE
MOVING CONVECTION WILL REMAIN THE GREATEST THREAT TO BOATERS THROUGH
WEDNESDAY.

RIP CURRENTS: LOW RISK WILL CONTINUE WITH THE OFFSHORE FLOW ALTHOUGH
MINIMAL EASTERLY SWELLS AT 1-2 FT WILL CONTINUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  91  73  93 /  20  70  70  50
SSI  77  90  76  91 /  30  60  60  60
JAX  73  92  74  92 /  40  60  60  70
SGJ  74  90  75  89 /  40  50  50  60
GNV  73  92  73  91 /  30  50  50  70
OCF  73  93  74  91 /  20  40  40  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

HESS/PETERSON/CHASE
Hazardous weather outlook, Jul 30, 2:30 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT MON JUL 30 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-310830-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
230 PM EDT MON JUL 30 2012

...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON
AND EVENING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED STRONG AND ISOLATED THUNDERSTORMS WITH DAMAGING WINDS AND
EXCESSIVE LIGHTNING WILL REMAIN POSSIBLE THROUGH SUNSET...MAINLY
OVER PORTIONS OF SOUTHEAST GEORGIA JUST NORTH OF THE STATE LINE.
ACTIVITY WILL GENERALLY TRACK TOWARD THE EAST AND WILL PRODUCE
LOCALLY HEAVY RAINFALL IN THE SLOWER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER ROUND OF SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST
FROM TUESDAY AFTERNOON THROUGH WEDNESDAY...WITH GREATER COVERAGE
OF ACTIVITY EXPECTED OVER SOUTHEAST GEORGIA AND THE INTERSTATE
10 CORRIDOR IN NORTHEAST FLORIDA. STRONGER THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING
STRIKES...AND LOCALLY HEAVY RAINFALL. EXPECT SCATTERED MAINLY
AFTERNOON AND EVENING THUNDERSTORMS FOR THE REMAINDER OF THIS WEEK
THROUGH THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON/JCH

In the hours before

Local storm report, Jul 30, 1:36 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     WATER SPOUT      4 ESE BRUNSWICK         31.13N 81.40W
07/30/2012                   AMZ450             GA   LAW ENFORCEMENT

            AN OFF DUTY POLICE OFFICER REPORTED A WATER SPOUT BETWEEN
            ST SIMONS ISLAND AND JEKYLL ISLAND MOVING EAST.

&&

PP
Special weather statement, Jul 30, 1:41 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT MON JUL 30 2012

GAZ152>154-164>166-301830-
BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-
141 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
BRANTLEY...NORTHEASTERN CHARLTON...NORTHERN CAMDEN AND SOUTHERN GLYNN
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 230 PM
EDT...

AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTH OF DOVER BLUFF...OR 5 MILES
SOUTHWEST OF BRUNSWICK...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY...DOVER BLUFF...
BRUNSWICK...JEKYLL ISLAND AND HIGH POINT THROUGH 230 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8135 3113 8138 3111 8139 3102 8141
      3100 8140 3101 8145 3098 8147 3096 8144
      3098 8142 3098 8140 3090 8140 3088 8141
      3089 8202 3115 8204 3114 8134
TIME...MOT...LOC 1741Z 283DEG 16KT 3107 8149

PETERSON
Special weather statement, Jul 30, 2:14 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT MON JUL 30 2012

FLZ024-GAZ165-166-301900-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
214 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...

AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES WEST OF YULEE...OR 9 MILES SOUTH OF
KINGSLAND...MOVING EAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND YULEE...ST. MARYS...KINGS BAY BASE...
DUNGENESS AND FERNANDINA BEACH THROUGH 300 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8144 3061 8173 3076 8175 3081 8144
      3075 8145 3070 8142
TIME...MOT...LOC 1814Z 265DEG 18KT 3067 8168

PETERSON
Special weather statement, Jul 30, 2:32 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 PM EDT MON JUL 30 2012

GAZ150-162>164-301915-
CHARLTON-CLINCH-ECHOLS-WARE-
232 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...SOUTHEASTERN ECHOLS AND CENTRAL CHARLTON
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM
EDT...

AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF NEEDMORE...OR 5
MILES WEST OF FARGO...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH 315 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3078 8268 3078 8215 3054 8222 3055 8223
      3057 8223 3059 8256 3060 8270
TIME...MOT...LOC 1832Z 278DEG 13KT 3070 8261

SHULER
Special weather statement, Jul 30, 2:44 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EDT MON JUL 30 2012

GAZ164-301930-
CHARLTON-
244 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
330 PM EDT...

AT 244 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF HOMELAND...OR 9 MILES
WEST OF FOLKSTON...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND RACE POND...HOMELAND AND FOLKSTON
THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3082 8190 3083 8195 3078 8197 3079 8202
      3077 8202 3081 8226 3101 8223 3100 8191
      3098 8192 3096 8189 3091 8192 3090 8189
TIME...MOT...LOC 1844Z 279DEG 17KT 3085 8215

SHULER
Local storm report, Jul 30, 2:47 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND DMG     2 ESE WOODBINE          30.94N 81.69W
07/30/2012                   CAMDEN             GA   911 CALL CENTER

            911 CALL CENTER REPORTED A FEW TREES DOWN ALONG THE
            OFF-RAMP FROM I-95 TO WOODBINE NEAR SATILLA BLUFF ROAD.

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 10:15 PM EDTSpecial Weather StatementJAXAppling45 min
Jul 30, 12:47 PM EDTSpecial Weather StatementJAXCamden28 min
Jul 30, 12:48 PM EDTSpecial Weather StatementJAXBrantley42 min
Jul 30, 1:41 PM EDTSpecial Weather StatementJAXCamden49 min
Jul 30, 2:32 PM EDTSpecial Weather StatementJAXCharlton43 min
Jul 30, 2:35 PM EDTSevere Thunderstorm WarningJAXCamden40 min
Jul 30, 2:44 PM EDTSpecial Weather StatementJAXCharlton46 min
Jul 30, 3:08 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton52 min
Jul 30, 4:07 PM EDTSpecial Weather StatementJAXCharlton38 min
Jul 30, 7:26 PM EDTSpecial Weather StatementJAXWayne49 min
Jul 30, 8:41 AM EDTSpecial Weather StatementJAXHamilton34 min
Jul 30, 11:07 AM EDTSpecial Weather StatementJAXMarion38 min
Jul 30, 11:10 AM EDTSpecial Weather StatementJAXPutnam35 min
Jul 30, 11:12 AM EDTSpecial Weather StatementJAXBaker, Columbia, Union48 min
Jul 30, 11:39 AM EDTSpecial Weather StatementJAXNassau36 min
Jul 30, 11:44 AM EDTSpecial Weather StatementJAXPutnam46 min
Jul 30, 11:48 AM EDTSpecial Weather StatementJAXFlagler42 min
Jul 30, 12:02 PM EDTSpecial Weather StatementJAXBradford, Union43 min
Jul 30, 12:09 PM EDTSpecial Weather StatementJAXSuwannee51 min
Jul 30, 12:12 PM EDTSpecial Weather StatementJAXAlachua48 min
Jul 30, 12:23 PM EDTSpecial Weather StatementJAXDuval52 min
Jul 30, 12:26 PM EDTSpecial Marine WarningJAX2 hr
Jul 30, 12:28 PM EDTSpecial Weather StatementJAXPutnam47 min
Jul 30, 12:53 PM EDTSpecial Weather StatementJAXClay52 min
Jul 30, 12:54 PM EDTSpecial Weather StatementJAXGilchrist51 min
Jul 30, 1:01 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jul 30, 1:16 PM EDTSpecial Weather StatementJAXSaint Johns59 min
Jul 30, 1:25 PM EDTSpecial Weather StatementJAXDuval50 min
Jul 30, 1:32 PM EDTSpecial Marine WarningJAX58 min
Jul 30, 2:14 PM EDTSpecial Weather StatementJAXNassau46 min
Jul 30, 2:27 PM EDTSpecial Marine WarningJAX93 min
Jul 30, 3:58 PM EDTSpecial Weather StatementJAXMarion47 min
Jul 30, 4:17 PM EDTSpecial Weather StatementJAXNassau43 min
Jul 30, 4:25 PM EDTSpecial Weather StatementJAXMarion50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.